# SDR CA030729017

- Difficulty date: July 3, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 18,821 hours
- Engine: Pwa PT6A28
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Washer
- Part number: 6147514435
- Condition: Mismanufactured
- Location: Wing Fitting
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) CAD PLATING MISSING ON 1/2 OF NEW WASHER, BOTH SIDES.
